# SDR GTIA2024071538238

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 6,775 hours, 2,848 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 2500 FA'S REPORTED DIRTY SOCK SMELL IN THE CABIN. DISSIPATED ONCE PACK 2 WAS OFF.-PERFORMED ENG 1 & ENG 2 ENGINE RUN UP IAW AMM 71-00-00. STARTED PACK 1 & 2
ALTERNATELY. NO CABIN ODOR DETECTED. INSPECTED ENG OIL LEVELS FOUND OVERSERVICED. DRANIED BOTH ENGINE OILS TO PROPER LEVEL IAW AMM 12-13-79. NO DEFECTS NOTED. A/C OK FOR CONTINUED SVC.
